# SDR QXEA2022110400315

- Difficulty date: November 1, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 32,972 hours, 35,381 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 699018003
- Part serial: 1169
- Condition: None
- Location: #1 Engine
- Part time: 43,626 hours, 45,834 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOFEATHER FAILED TEST. INDICATED A/F TEST FAILED ON #1, A/F TEST ABORT ON #2. CDS POSTED FAULT CODE 494 CHANNEL A &B ON BOTH ENGINES. C/W Q400 FIM TASK 61-20-10-810-826. FAULT CODE CLEARED. OP'S TEST OF THE PROPELLER AUTOFEATHER AND UPTRIM SYSTEM GOOD. REF Q400 AMM TASK 61-20-00-710-801. NO OTHER DEFECTS NOTED. A/C RELEASED FOR SERVICE.  NEXT FLIGHT, AFTER TAKEOFF WE NOTICED THE "POWERPLANT" MSG ILLUMINATED, MONITORED THE ENGINES THROUGHOUT THE FLIGHT. NO ISSUES NOTED. REMOVED FROM SERVICE. REPLACED #1 PEC. POWERPLANT MSG EXTINGUISHED AND FAULT CODES CLEARED. OPS CHECK GOOD.  RETURNED TO SERVICE
